# SDR UPS97224580

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65579674
- Condition: Cracked
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK ON NLG DRAG BRACE SHELF FWD SUPPORT ANGLE RBL 18 WL 154 BS 336.  REPLACED SUPPORT ANGLE (SHELF) IAW SRM 51-30-2, 51-10-1, 51-10-2 AND DWG 65-50411.
